# SDR JIKA2013011401

- Difficulty date: January 10, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N426MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC645
- Aircraft time: 28,064 hours, 32,383 cycles
- Engine: Garrtt TPE33111U
- Engine time: 19,470 hours, 20,084 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Part number: 8687466
- Condition: Blown
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE PILOT REPORTED THAT DURING CLIMBOUT FROM LAS AND LEVELING OFF FOR 15000 FEET THE LEFT ENGINE FIRE ANNUNCIATOR LIGHT CAME ON VERY DIM TO A LOW STEADY LIGHT.  THE PILOT REQUESTED RETURN TO KLAS.  ON RETURN TO KLAS WITH THE BLEED AIR OFF AND THE POWER REDUCED FOR DESCENT THE LIGHT EXTINGUISHED.  THE PILOT LANDED AT KLAS WITHOUT INCIDENT.  PHX MAINTENANCE INSPECTED THE LEFT ENGINE, S/N P44209, AND FOUND A COMBUSTION CASE BLEED AIR PLUG GASKET, P/N 868746-6, BLOWN OUT AND LEAKING ALLOWING BLEED AIR TO BLOW ON THE FIRE DETECTOR.  REMOVED AND REPLACED THE BLEED AIR GASKET WITH NEW, GROUND RUN OPS CHECK OK.  LEFT ENGINE FIRE EXTINGUISHER LIGHT REMAINED EXTINGUISHED.
